Research ArticleOpen accessPhrase in the titleComputational Analysis of Network ODE Systems in Metric Spaces: An ApproachSusmit BagchiJournal of Computer Science, Vol. 13, Issue 1 · 1 Mar 2017 · 7,891 accessesView PDFCite
9 results for “Metric Spaces”
Set a search alertResearch ArticleOpen accessPhrase in the titleCommon Fixed Point Theorems for Four Maps in G-Partial Metric SpacesKanayo Stella Eke, Grace O. AkinlabiAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 10 Mar 2017 · 7,287 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,847 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Fixed Point Theorems in L-Fuzzy Quasi-Metric SpacesReza Saadati, S. Mansour VaezpourAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 7,403 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleSome Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 16 Oct 2017 · 7,203 accessesView PDFCite
EditorialOpen accessIn the keywordsThe Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad KhanJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 31 May 2018 · 7,713 accessesView PDFCite
Research ArticleOpen accessIn the abstractMaximally Distant Codes Allocation Using Chemical Reaction Optimization and Ant Colony Optimization AlgorithmsTaisir Eldos, Waleed Nazih, Aws KananJournal of Computer Science, Vol. 11, Issue 8 · 5 Nov 2015 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Fixed Point Theorem for Contraction Type Mappings in Menger SpacesServet KutukcuAmerican Journal of Applied Sciences, Vol. 4, Issue 6 · 30 Jun 2007 · 6,831 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMeasures on the Quotient Spaces of the IntegersNorris Sookoo, Peter ChamiJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,009 accessesView PDFCite